Taking Hep C Triple Treatment with Vic. I am on the 5th week with Victrelis. Yesterday, as I was showering getting ready to go to see my Gastroenterologist and noticed rash on front of torso. It was not there the day before. Looks like red stretch marks. He said Blood work was very good. (I don't know exact numbers) I was too upset about rash to even make sense of anything. He put me on Prednisone 10mg - 2- pills daily. He called my Dermatologist to get me in quickly and I will see her next week Tuesday.
She is awesome, she took time out of her busy day to call me and reassured me she would take the best possible care of me. (Which blew me away). I do not want to go off treatment be cause of a rash. (I will fight to finish on this Treatment AND I WILL WIN!!!!)
My Dermatologist told me (Before I even started on treatments) to take precautions ahead of time. I started wearing all cotton clothing. Such as cotton yoga pant, cotton socks, cotton t-shirts, etc. Moisturizing, Moisturizing, Moisturizing. I been using Biotene toothpaste and Biotene Oral mouth rinse.
Using saline nasal spray. I have been taking (Zyrtec) 10 mg - 1 tab daily for years. (Because of other allergies indoor & outdoor allergies)
Do you one have any other suggestions or help for me?
Would much very be appreciated.
I would avoid all heat, heat in the shower even. I kept my showers down to about every 4 or 5 days...eeeew, but I had a Mr Shower, for my butt (TMI?)
I also had to avoid gettinghot, while driving in the car, or in the sun.
I was also on Victrelis, and got the rash on my Torso, mine looked like welts or hives, slightly raised, and red. And I itched and felt swollen up to the top of my head.
I dont think Prednisone should be the first med to use, I would ask your Doc to prescribe an anti-itch med called "Atarax" first (also known as hydroxyzine) Take one of those pills every 6 hrs very regularly, and seeif that helps, aftr a few days, it did with me.
I am wary of the Prednisone, because isn't that in the "immuno-suppressant" category, as in steroid? You are trying to stimulate your immune sytem, so Prednisone would be the opposite, I'm thinking.
Watch your laundry detergent also, fragrance free everything
I was on tx with Vic as well. I moisturized head to toe every day with gold bond. They have a variety of lotions. At one point I got tiny red bumps up and down both arms. Then I used the gold bond triple medicated cream. I used this 2 times a day for one week and I was lucky to nail it.
It's good that you are seeing a derm, in case this rash snowballs.
Also, good that you are using the biotene products. Stick with those. Towards the end of my tx a used reg toothpaste and it burnt my mouth. I'm 18 weeks post tx and still using biotene.
My biggest issues were dehydration and lo hgb. I started procrit when my hgb dropped to 9.6. I did not have any dose reductions.
Didn't go in the sun. Swam at night for mild exercise and mental well being.
The cool water was good for my skin, I think.
Best to ya,
hi my hubby on teleprevir and he to came out in rash but no way was he stopping treatment.Hep doc gave him mild steriod cream and antihistimines too. In the bathroom he used oilatum which really ease the itching good advice from above and it seems you helping yourself with clothing etc. Hope it soon passes for you and it eases up and wishes with the tx
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.